# SDR AALA201804239014

- Difficulty date: April 17, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 52,317 hours, 14,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1E MISSING THE EMERGENCY LIGHT LENS ON THE ARM REST. REPLACED THE LENS.  THE AIRCRAFT WAS GROUNDED.
